# SDR ALG2005F00057

- Difficulty date: July 30, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N511AL
- Make and model: Urocop EC120B
- Aircraft serial: 1252
- Engine: Tmeca ARRIU2F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT HOVER, A GUST OF WIND HIT THE AC REQUIRING MORE RT PEDAL AS A RESULT THE TORQUE REACHED 111 PERCENT FOR 1 SECOND.  THE TAKEOFF WAS ABORTED AND MAINTENANCE WAS NOTIFIED.  THE MECHANIC INSPECTED THE T/R GB, T/R DRIVE SHAFT DISC PACKS AND BEARINGS ALSO INPUT DRIVE SHAFT DISC PACKS AND T/R GB CHIP PLUG, NO DEFECTS WERE NOTED AND THE AC WAS RETURNED TO SERVICE.  (K)
